MAUDE Adverse Event Report: Endologix Santa Rosa Alto; Main Body

Endologix Santa Rosa Alto; Main Body
Model Number TV-AB3480-N
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 07/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with the alto abdominal stent graft system to treat an abdominal aortic aneurysm (aaa) on (b)(6) 2026.During this initial procedure, a type ia endoleak was identified and treated with a palmaz stent (non-endologix).It was reported that the case was borderline on-label, the patient was not an open surgical candidate, and had no other treatment options.The patient was reported as doing fine, was expected to be discharged one day post-op, and scheduled for a 30-day follow-up.After the initial report, clinical assessment determined that the type ia endoleak was not resolved by the palmaz stent; however, it is unknown if the 30-day follow-up was performed to determine if the endoleak ultimately resolved.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.Endologix was unable to perform an evaluation of the device as it remains implanted in the patient.A clinical evaluation of the adverse event/incident was completed.An examination of the medical imaging received by endologix shows that the type ia endoleak and additional palmaz stent is confirmed.However, the type ia endoleak was found to be persistent in nature.This is moderately consistent with the reported adverse event/incident.The complaint is most likely user related due to the off-label neck anatomy.The diameter in the area of the proximal sealing rings was off label, measuring 33.4mm where 30mm or less is indicated.A 34mm aortic body was sized to treat diameters of 27-30mm, which likely contributed to the type ia endoleak.Procedure related harms for this complaint could not be determined.The final patient status was reported as fine, with discharge on postoperative day one and plans to monitor in 30 days.Patient medical records and imaging studies have been requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted upon completing of clinical evaluation.

Brand Name
Alto
Common Device Name
Main Body
Manufacturer (Section D)
Endologix Santa Rosa
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
Endologix Santa Rosa
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
+1(800)983-2284
MDR Report Key50897181
Report Number3008011247-2026-00103
Device Sequence Number5828879
Product Code MIH
UDI-Device Identifier00850007370916
UDI-Public(01)00850007370916(17)290217(10)FS021026-24
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTV-AB3480-N
Device Lot NumberFS021026-24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CustomSeal Kit Fill Polymer, Lot #FF030426-01; Ovation IX Iliac Limb, Lot #FS031926-31; Ovation IX Iliac Limb, Lot #FS042226-05; Palmaz Stent (Non-Endologix)
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient SexFemale